# SDR DALA2023010500076

- Difficulty date: January 4, 2023
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 93,923 hours, 42,185 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 670 REF ERA 596391-14 REPETITIVE INSPECTIONS NEEDED ON REPAIRED INTERCOSTALS. CORRECTIVE ACTION: REF ERA 596391-14. (2567298)
